Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 51, NWS Norman, OK

May 8, 2015Cotton County, Jefferson County, Oklahoma; Clay County, Texas

NWS Norman, OK issued this tornado warning at May 8, 2015, 6:14 PM CDT for Cotton County, Jefferson County, Oklahoma; Clay County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2015, 6:14 PM CDT (23:14 UTC)
Expired
May 8, 2015, 7:00 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Cotton County, OK, Jefferson County, OK, Clay County, TX

What was reported inside it

TimeReportWhereRemark
May 8, 6:16 PM CDTTORNADO5 E Randlett, OKA STORM CHASER REPORTED A BRIEF TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 12:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WFUS54 KOUN 082314
TOROUN
OKC033-067-TXC077-090000-
/O.NEW.KOUN.TO.W.0051.150508T2314Z-150509T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  NORTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...

* UNTIL 700 PM CDT

* AT 614 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR RANDLETT...
  MOVING EAST AT 35 MPH.

  HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  BYERS...RANDLETT...HASTINGS...SOUTHERN WAURIKA LAKE...CHARLIE AND
  TAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3410 9849 3423 9847 3427 9806 3413 9802
      3401 9809
TIME...MOT...LOC 2314Z 277DEG 29KT 3417 9842 

TORNADO...OBSERVED
HAIL...1.00IN

$$

KURTZ
2 follow-up statements
757 
WWUS54 KOUN 082331
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT FRI MAY 8 2015

OKC033-067-TXC077-090000-
/O.CON.KOUN.TO.W.0051.000000T0000Z-150509T0000Z/
COTTON OK-JEFFERSON OK-CLAY TX-
631 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN COTTON...NORTHWESTERN JEFFERSON AND NORTH CENTRAL CLAY
COUNTIES...
    
AT 630 PM CDT...A CONFIRMED TORNADO WAS LOCATED 7 MILES NORTHWEST OF
BYERS...MOVING EAST AT 35 MPH.

HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
BYERS...HASTINGS...SOUTHERN WAURIKA LAKE AND CHARLIE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3407 9834 3424 9832 3427 9806 3413 9802
      3401 9809
TIME...MOT...LOC 2330Z 277DEG 29KT 3415 9826 

TORNADO...OBSERVED
HAIL...1.00IN

$$

KURTZ
413 
WWUS54 KOUN 082351
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT FRI MAY 8 2015

OKC033-067-TXC077-090000-
/O.CON.KOUN.TO.W.0051.000000T0000Z-150509T0000Z/
COTTON OK-JEFFERSON OK-CLAY TX-
651 PM CDT FRI MAY 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN COTTON...WEST CENTRAL JEFFERSON AND NORTH CENTRAL CLAY
COUNTIES...
    
AT 650 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES NORTH OF BYERS...MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN COTTON...WEST CENTRAL JEFFERSON AND NORTH CENTRAL CLAY
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3410 9828 3415 9826 3421 9826 3420 9804
      3413 9802 3406 9806
TIME...MOT...LOC 2350Z 279DEG 16KT 3414 9818 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

KURTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 3:36 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 8, 3:36 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT FRI MAY 8 2015

.DISCUSSION...
THE STORM COMPLEX THAT DEVELOPED THIS AFTERNOON OVER WEST TEXAS
WILL PROGRESS SLOWLY EAST LATE THIS AFTERNOON AND EARLY EVENING.
A SURFACE BOUNDARY EXTENDING ROUGHLY ALONG I-40 SHOULD AT LEAST
SLIGHTLY REDUCE THE SEVERE WEATHER POTENTIAL TO THE NORTH.

LATER TONIGHT...THINGS BECOME MUCH LESS CLEAR. WIDESPREAD ELEVATED
CONVECTION SEEMS LIKELY AS THE LARGE STORM SYSTEM TO OUR WEST
CONTINUES TO PLOD EAST. THIS MAY CAUSE ADVERSE EFFECTS ON THE
FORECAST FOR TOMORROW. IN FACT...MODEL GUIDANCE IS ALL OVER THE
PLACE WITH PRECIPITATION FOR TONIGHT THROUGH TOMORROW NIGHT.
GUIDANCE FINALLY BECOMES COHERENT AGAIN ON SUNDAY...AS THE MAIN
UPPER WAVE DEPARTS...AND A COLD FRONT IS DRIVEN SOUTHEAST INTO
OKLAHOMA.

THE NATURE OF THE FORECAST STORM MOVEMENT AND MOISTURE QUANTITY
WILL BE QUITE FAVORABLE FOR VERY HEAVY RAINFALL OVER MOST OF OUR
FORECAST AREA. A FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY
EVENING. SOUTHEAST OKLAHOMA LOOKS LIKE IT WILL BEAR THE MAIN BRUNT
OF HEAVY RAIN...MAINLY LATE IN THE PERIOD...AND THE WATCH MAY NEED
TO BE EXTENDED FOR THAT AREA IN LATER FORECASTS...DEPENDING ON
EXACTLY WHEN THE RAIN FINALLY EXITS OUR FORECAST AREA.

MONDAY LOOKS LIKE A MILD AND DRY DAY...BEFORE RAIN CHANCES RETURN
ON TUESDAY. MODELS AGREE ON A MOIST FLOW NEAR THE SURFACE...WITH
SOUTHWEST FLOW PREVAILING ALOFT. ASSUMING THIS HAPPENS...THERE
WILL BE RELATIVELY HIGH CHANCES FOR RAIN FROM TUESDAY THROUGH AT
LEAST THE FOLLOWING WEEKEND. SINCE THE MAIN TARGET OF THE RAIN
NEXT WEEK WILL PROBABLY BE THE EASTERN HALF OF OKLAHOMA...FLOODING
MAY BECOME A MAJOR CONCERN AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  77  63  75 /  60  70  50  50
HOBART OK         63  78  57  78 /  50  70  30  20
WICHITA FALLS TX  66  80  63  78 /  50  70  60  60
GAGE OK           59  78  51  74 /  50  70  20  10
PONCA CITY OK     63  77  63  76 /  70  70  60  40
DURANT OK         67  79  66  76 /  70  70  70  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.

&&

23/23
Hazardous weather outlook, May 8, 12:03 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1203 PM CDT FRI MAY 8 2015

OKZ004>048-050>052-TXZ083>090-091715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1203 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF
SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TODAY AND
TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS SOUTH AND WEST OF A LINE EXTENDING FROM
GOODLETT TEXAS... TO LAWTON AND PAULS VALLEY... TO DURANT
OKLAHOMA. AN ENHANCED RISK IS GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 40 CORRIDOR.

TIMING...
THROUGH 10 PM

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS...WIND GUSTS UP TO 80 MPH...
AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WHICH
MAY RESULT IN FLASH FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS TODAY
AND TONIGHT.

DISCUSSION...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS
EARLY THIS AFTERNOON. THIS ACTIVITY WILL SPREAD EAST AND NORTHEAST
THE REST OF THIS AFTERNOON AND THIS EVENING. THE MOST LIKELY AREA
FOR THE MOST SIGNIFICANT SEVERE WEATHER WILL BE NEAR AND SOUTH OF
THE RED RIVER. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
CONCERNS. A FEW TORNADOES COULD BE POSSIBLE AS WELL... MAINLY IN
THE MODERATE RISK AREA. THE THUNDERSTORMS COULD DEVELOP INTO ONE
OR MORE BOWING LINES LATER THIS AFTERNOON AND EVENING. IF THIS
OCCURS... DAMAGING STRAIGHT-LINE WINDS WILL BECOME A BIGGER
CONCERN THAN THE HAIL. THE POTENTIAL FOR SEVERE STORMS WILL
DIMINISH OVERNIGHT. HOWEVER... THUNDERSTORMS WILL REMAIN POSSIBLE
INTO EARLY SATURDAY.

.HEAVY RAIN...
WITH THE CONTINUED THREAT OF LOCALLY HEAVY RAINFALL...FLASH
FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN IN
AREAS WITH PROLONGED RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND...WITH A MODERATE RISK FOR SEVERE STORMS SATURDAY...AND
A SLIGHT RISK SUNDAY. ON SATURDAY...A POTENT STORM SYSTEM COMBINED
WITH ABUNDANT MOISTURE AND INSTABILITY...WILL YIELD A VERY
FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE...ALONG
WITH THE POTENTIAL FOR A STRONG TORNADO OR TWO. ON SUNDAY...SEVERE
STORMS MAY DEVELOP ALONG A SLOW MOVING FRONT...BRINGING A CONTINUED
THREAT OF LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES.

BY MONDAY...A COLD FRONT SHOULD RESULT IN DECREASING STORM CHANCES
FROM WEST TO EAST...BUT A LOW CHANCE OF THUNDERSTORMS WILL REMAIN
ACROSS SOUTHEASTERN OKLAHOMA. THUNDERSTORMS WILL THEN RETURN EACH
DAY FROM TUESDAY INTO NEXT WEEKEND...AS A SERIES OF SYSTEMS MOVES
THROUGH THE SOUTHERN PLAINS. AT THIS TIME...THE POTENTIAL FOR
SEVERE STORMS APPEARS RELATIVELY LOW FROM TUESDAY ONWARD.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE
AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH
FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT
THROUGH SUNDAY EVENING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 8, 5:50 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 NW NORMAN             35.23N 97.45W
05/08/2015  M2.25 INCH       CLEVELAND          OK   PUBLIC

            HAIL MEASURED JUST WEST OF I-35 AND SOUTH OF TECUMSEH.

&&

MDAY
Local storm report, May 8, 5:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
552 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      DEL CITY                35.45N 97.44W
05/08/2015                   OKLAHOMA           OK   EMERGENCY MNGR

            SUNNYLANE IS IMPASSIBLE BETWEEN RENO AND NE 4TH.

&&

MDAY
Local storm report, May 8, 5:53 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
553 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             N NORMAN                35.22N 97.44W
05/08/2015  E1.25 INCH       CLEVELAND          OK   NWS EMPLOYEE

            ALSO WINDS TO 65 MPH.

&&

MDAY
Local storm report, May 8, 5:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             5 N NORMAN              35.29N 97.44W
05/08/2015  E1.75 INCH       CLEVELAND          OK   EMERGENCY MNGR

            ROCKCREEK AND SOONER RD.

&&

MAHALE
Special weather statement, May 8, 6:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT FRI MAY 8 2015

OKZ025-028-029-082330-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
601 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OKLAHOMA...
NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 630 PM
CDT...

A LARGE AREA OF HAIL HAS BEEN REPORTED COVERING THE GROUND...MAINLY
EXTENDING FROM NEAR AND JUST EAST OF NEWCASTLE...EAST AND NORTHEAST
THROUGH NORTHERN PORTIONS OF NORMAN AND CENTRAL AND SOUTHERN MOORE.
SOME OF THIS HAIL IS QUITE LARGE AND WILL MELT SLOWLY. THIS WILL
RESULT IN AREAS OF HAIL FOG...WHICH CAN SIGNIFICANTLY REDUCE
VISIBILITIES. IN ADDITION...SLICK ROAD CONDITIONS WILL BE POSSIBLE
IN AREAS WHERE HAIL COVERS THE ROAD.

HAZARDS INCLUDE...
REDUCED VISIBILITIES AND SLICK ROADS.

LOCATIONS IMPACTED INCLUDE...
NORTHERN NORMAN...SOUTHERN MOORE...NEWCASTLE...SOUTHEAST OKLAHOMA CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NO LONGER EXPECTED.

&&

LAT...LON 3512 9758 3525 9761 3539 9743 3532 9721
TIME...MOT...LOC 2255Z 239DEG 28KT 3521 9729
Special weather statement, May 8, 6:04 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT FRI MAY 8 2015

OKZ023-037-038-044-082330-
COMANCHE OK-COTTON OK-CADDO OK-TILLMAN OK-
604 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...NORTHERN COTTON...
SOUTH CENTRAL CADDO AND EAST CENTRAL TILLMAN COUNTIES UNTIL 630 PM
CDT...

AT 601 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR FORT SILL TO NEAR FAXON...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...WALTERS...CACHE...GERONIMO...CHATTANOOGA...MEDICINE PARK...
INDIAHOMA...FAXON...FORT SILL...MEERS...LAKE LAWTONKA...SOUTHWESTERN
LAKE ELLSWORTH...HULEN...WICHITA MOUNTAINS WILDLIFE REFUGE...MOUNT
SCOTT...DORIS CAMPGROUND AND THE VISITOR CENTER.

LAT...LON 3489 9844 3467 9824 3437 9818 3437 9867
      3472 9881
TIME...MOT...LOC 2301Z 251DEG 25KT 3466 9868 3442 9858

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:29 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall2 hr
May 7, 7:35 PM CDTSpecial Weather StatementOUNLove25 min
May 7, 7:41 PM CDTTornado WarningOUNLove34 min
May 7, 8:27 PM CDTSpecial Weather StatementOUNBryan33 min
May 7, 8:34 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall41 min
May 7, 9:41 PM CDTSpecial Weather StatementOUNAtoka34 min
May 7, 9:57 PM CDTAreal Flood AdvisoryOUNBryan, Marshall2 hr
May 7, 11:58 PM CDTFlash Flood WarningOUNBryan3 hr
May 8, 2:23 AM CDTRiver Flood WarningOUNBryan28 hr
May 8, 4:36 AM CDTDense Fog AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more5 hr
May 8, 12:30 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 8, 1:10 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa50 min
May 8, 1:55 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa50 min
May 8, 1:57 PM CDTSevere Thunderstorm WarningOUNHarmon48 min
May 8, 2:26 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman54 hr
May 8, 2:26 PM CDTRiver Flood WarningOUNComanche, Cotton3 days
May 8, 2:33 PM CDTSpecial Weather StatementOUNCaddo, Washita42 min
May 8, 2:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
May 8, 2:48 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson, Kiowa, Washita3 hr
May 8, 3:21 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa39 min
May 8, 3:23 PM CDTSpecial Weather StatementOUNCanadian37 min
May 8, 3:55 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Washita50 min
May 8, 3:55 PM CDTTornado WarningOUNJackson, Tillman50 min
May 8, 4:02 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Kingfisher43 min
May 8, 4:16 PM CDTFlash Flood WarningOUNCaddo, Greer, Harmon, Jackson, Kiowa, Washita3 hr
May 8, 4:27 PM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Kiowa, McClain and 1 more6 hr
May 8, 4:28 PM CDTTornado Warning Tornado observedOUNTillman47 min
May 8, 4:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Kiowa, Washita38 min
May 8, 4:40 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma50 min
May 8, 4:52 PM CDTSevere Thunderstorm WarningOUNTillman38 min
May 8, 4:54 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma51 min
May 8, 5:05 PM CDTTornado Warning Tornado observedOUNCotton, Tillman40 min
May 8, 5:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady50 min
May 8, 5:37 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman68 min
May 8, 5:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie48 min
May 8, 6:01 PM CDTSpecial Weather StatementOUNCleveland29 min
May 8, 6:04 PM CDTSpecial Weather StatementOUNComanche26 min
May 8, 6:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie52 min
May 8, 6:20 PM CDTAreal Flood AdvisoryOUNKay, Noble, Payne3 hr
May 8, 6:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 8, 6:30 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole4 hr
May 8, 6:39 PM CDTAreal Flood AdvisoryOUNCanadian, Lincoln, Logan, Noble, Oklahoma, Payne3 hr
May 8, 6:41 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Tillman64 min
May 8, 6:45 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens75 min
May 8, 6:53 PM CDTFlash Flood WarningOUNComanche, Cotton, Jefferson, Stephens4 hr
May 8, 6:53 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole52 min
May 8, 6:56 PM CDTTornado Warning Tornado observedOUNJefferson35 min
May 8, 6:59 PM CDTTornado WarningOUNLincoln, Pottawatomie, Seminole31 min
May 8, 2:56 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman49 min
May 8, 3:17 PM CDTTornado WarningOUNFoard, Hardeman43 min
May 8, 3:55 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman50 min
May 8, 5:08 PM CDTSevere Thunderstorm WarningOUNKnox52 min
May 8, 5:18 PM CDTTornado WarningOUNKnox42 min
May 8, 6:38 PM CDTSevere Thunderstorm WarningOUNClay52 min

Nearby

Tornado Warnings in Oklahoma, 2015Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.